EconPapers    
Economics at your fingertips  
 

On convolution tails

Paul Embrechts and Charles M. Goldie

Stochastic Processes and their Applications, 1982, vol. 13, issue 3, 263-278

Abstract: In proving limit theorems for some stochastic processes, the following classes of distribution functions were introduced by Chover--Ney--Wainger and Chistyakov F belongs to ([lambda]) if and only if: 1. (i) 2. (ii) for all yreal, 3. (iii)[integral operator][infinity]0 e[lambda][lambda]dF(y)

Keywords: Compound; Poisson; renewal; theory; tails; of; probability; measures; random; walks; subexponentiality (search for similar items in EconPapers)
Date: 1982
References: Add references at CitEc
Citations View citations in EconPapers (23) Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0304-4149(82)90013-8
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:spapps:v:13:y:1982:i:3:p:263-278

Ordering information: This journal article can be ordered from
http://http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01

Access Statistics for this article

Stochastic Processes and their Applications is currently edited by T. Mikosch

More articles in Stochastic Processes and their Applications from Elsevier
Series data maintained by Dana Niculescu ().

 
Page updated 2017-09-29
Handle: RePEc:eee:spapps:v:13:y:1982:i:3:p:263-278